Muscle weakness with statins deserves a black-box warning

Two correspondents – in WDDTY vol 12 no 11 and vol 13 no 3 – reported muscle weakness after taking simvastatin. Statins block the body’s synthesis of coenzyme Q10, possibly causing the myopathy. Dr Julian Whitaker, a US physician interested in nutritional treatments, has petitioned the Food and Drug Administration to require a warning insert on all statin drugs that supplemental coenzyme Q10 may be necessary when taking these drugs. – Jerome McGlynn, Philadelphia, USA

What Doctors Don't Tell You Written by What Doctors Don't Tell You

We Humbly Recommend

Get the Healthiest Newsletter!

Get a dose of Healthy delivered straight to your inbox. Each FREE issue features amazing content that will elevate your Body, Mind, and Spirit.

Your data is never shared with 3rd parties

Introducing

Healthy Shopping

Health and Wellbeing products lovingly curated for you.